| Model Number |
WA02944A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the ureteroscope had a bent sheath the issue occurred during preparation for use.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's complaint was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: -excessive use, impact of a blow or a fall.Olympus will continue to monitor field performance for this device.